# SDR SWIA200514836

- Difficulty date: April 2, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 28,381 hours, 37,400 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Control Panel
- Condition: Inoperative
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STALL PANEL INOPERATIVE.  REPLACED STALL PANEL.  OPERATIONAL CHECK GOOD.
